×

zbMATH — the first resource for mathematics

The point-arboricity of a graph. (English) Zbl 0164.54201

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. W. Beineke, 1964,Decompositions of complete graphs into forests. Magyar Tud. Akad. Mat. Kutató Int. Közl.,9, 589–594. · Zbl 0137.18104
[2] G. Chartrand, D. Geller, and S. Hedetniemi, Graphs with forbidden subgraphs (to appear). · Zbl 0223.05101
[3] K. Corrádi andA. Hajnal, 1963,On the maximal number of independent circuits in a graph, Acta Math. Acad. Sci. Hngar.,14, 423–439. · Zbl 0118.19001
[4] G. Dirac andP. Erdös, 1963,On the maximal number of independent circuits in a graph, Acta Math. Acad. Sci. Hungar.,14, 79–94. · Zbl 0122.24903
[5] F. Harary, editor, 1967,A Seminar on Graph Theory, Holt, Rinehart, and Winston, New York. · Zbl 0159.54104
[6] C. St. J. A. Nash-Williams, 1961,Edge-disjoint spanning trees of finite graphs J. London Math. Soc.,36, 445–450. · Zbl 0102.38805
[7] C. St. J. A. Nash-Williams,Decomposition of finite graphs into forests, J. London Math. Soc.,39, 12. · Zbl 0119.38805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.